# SDR DALA12003996311

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,352 hours, 7,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ZONE C RIGHT TENSION TIES SLOPING SHEAR WEB EDGE CRACKED.  MAINTENANCE REMOVED RIGHT TENSION TIES SLOPING SHEAR WEB AND REPLACED AS PER SRM 51-40-02.
